# SDR AU961087

- Difficulty date: August 2, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Stbros SD360
- Engine: Pwa PT6A65R
- Propeller: Hartzl HCB5MP3
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Low Pressure
- Location: Turbine Engine O
- Stage of operation: TX
- Nature of condition: O, K
- Precautionary procedure: K

## Discrepancy

(AUS) RH ENGINE OIL PRESSURE LOSS
